Skip to content

Huỳnh Thế Phùng

Tháng Mười Một 29, 2016
Họ và tên Huỳnh Thế Phùng
Giới tính Nam
Năm sinh 1959
Đơn vị Trường Đại học Khoa học
Khoa/Phòng/Ban Khoa Toán – Cơ -Tin học, Trường Đại học Khoa học, Đại học Huế
Lĩnh vực nghiên cứu Toán Giải Tích Và Ứng Dụng
Chuyên môn giảng dạy Toán Giải Tích Và Ứng Dụng
Chức danh Phó giáo sư (2003)
Bằng cấp Tiến sĩ (1990)
Ngạch công chức Giảng viên
Ngoại ngữ
Chuyên ngành đào tạo
Địa chỉ Khoa Toán, ĐHKH Huế
Điện thoại (054)822407
Email htphung@hueuni.edu.vn, huynhthephung@gmail.com

 

Công bố Quốc Tế [2016]: Có tổng cộng 11 công trình khoa học, được 6 trích dẫn

MR3506316 Phung, Huynh The The existence of unbounded closed convex sets with trivial recession cone in normed spaces. Acta Math. Vietnam. 41 (2016), no. 2, 277–282. 52A07 (46B99 46N10 90C25)

MR3438111 Phung, Huynh The A representation of the solution set of a class of linear complementarity problems. Optimization 65 (2016), no. 2, 289–298. (Reviewer: Wallace C. Pye) 90C33 (15A15)

MR3315310 Phung, Huynh The; Tin, Tran Thien The continuity of the solution map in linear complementarity problems with underlying k-matrices. Optimization 64 (2015), no. 4, 839–851. (Reviewer: Walter D. Morris Jr.) 90C33 (90C31)

MR2841637 Huynh The Phung A characterization of partition systems of Rn and application. Vietnam J. Math. 39 (2011), no. 1, 79–89, 90C33 (15A99)

MR2071012 (2005f:90135) Huynh The Phung A geometrical approach to the linear complementarity problem. Vietnam J. Math. 32 (2004), no. 2, 141–153. (Reviewer: J. Frédéric Bonnans), 90C33 (90C31)

MR1933563 (2003e:90091) Huynh The Phung On continuity properties of the solution map in linear complementarity problems. Vietnam J. Math. 30 (2002), no. 3, 251–258. (Reviewer: Asen L. Dontchev), 90C31 (90C33)

MR1802781 (2001j:90099) Huynh The Phung On the locally uniform openness of polyhedral sets. Acta Math. Vietnam. 25 (2000), no. 3, 273–284. (Reviewer: Oliver Stein), 90C31 (49J53 52B11)

MR1263494 (95e:49026) Dien, P. H.; Phung, H. T. On a general scheme for solving inclusions using derivatives of set-valued mappings. Nonsmooth optimization: methods and applications (Erice, 1991), 92–106, Gordon and Breach, Montreux, 1992. (Reviewer: Pando Georgiev), 49J52 (47H04 58C06)

MR1131282 (92m:65082) The Phung, H.; Huy Dien, P. Solving nonsmooth inclusions in the convex case. Z. Oper. Res. 35 (1991), no. 5, 401–424. (Reviewer: Richard A. Alò), 65K05 (49J52 65J15 90C30)

MR1084686 (91k:65108) Dien, P. H.; Phung, H. T. Algorithm for finding a solution to the inclusion 0∈F(x). J. Optim. Theory Appl. 67 (1990), no. 3, 509–531, 65J15 (49J24 65H05)

MR1058285 (91g:58016) Huynh The Phung; Phạm Huy Điến On the closedness of the mapping defined by the generalized gradient of the support function of a Lipschitz set-valued map. Acta Math. Vietnam. 14 (1989), no. 2, 31–36. (Reviewer: Ornella Naselli Ricceri), 58C06 (26E25 47H99 49J52)

******

Trong đó có 5 bài thuộc danh sách ISI (2016)

1. Title: ON A GENERAL SCHEME FOR SOLVING INCLUSIONS USING DERIVATIVES OF SET-VALUED MAPPINGS
Author(s): DIEN PH; PHUNG HT
Editor(s): Giannessi F
Conference: CONF ON NONSMOOTH OPTIMIZATION Location: ERICE, ITALY Date: JUN 19-30, 1991
Sponsor(s): ITALIAN NATL RES COUNCIL, GRP FUNCT ANAL & APPL
Source: NONSMOOTH OPTIMIZATION METHODS AND APPLICATIONS  Pages: 92-106   Published: 1992

2. Title: ALGORITHM FOR FINDING A SOLUTION TO THE INCLUSION 0-EPSILON-F(CHI)
Author(s): DIEN PH; PHUNG HT
Source: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS  Volume: 67   Issue: 3   Pages: 509-531   DOI: 10.1007/BF00939647   Published: DEC 1990

3. The continuity of the solution map in linear complementarity problems with underlying k-matrices
By: Phung, HT (Huynh The Phung); Tin, TT (Tran Thien Tin)
OPTIMIZATION Volume: 64, Issue: 4, Pages: 839-851
DOI: 10.1080/02331934.2013.833200
Published: APR 3 2015

4. A representation of the solution set of a class of linear complementarity problems
By: Huynh The Phung
OPTIMIZATION  Volume: 65   Issue: 2   Pages: 289-298  DOI:10.1080/02331934.2013.833200 Published: FEB 1 2016

5. The Existence of Unbounded Closed Convex Sets with Trivial Recession Cone in Normed Spaces
By:Phung, HT (Huynh The Phung)
ACTA MATHEMATICA VIETNAMICA Volume: 41 Issue: 2 Pages: 277-282
DOI: 10.1007/s40306-015-0131-2
Published: JUN 2016

Để lại phản hồi

Gửi phản hồi

Mời bạn điền thông tin vào ô dưới đây hoặc kích vào một biểu tượng để đăng nhập:

WordPress.com Logo

Bạn đang bình luận bằng tài khoản WordPress.com Log Out / Thay đổi )

Twitter picture

Bạn đang bình luận bằng tài khoản Twitter Log Out / Thay đổi )

Facebook photo

Bạn đang bình luận bằng tài khoản Facebook Log Out / Thay đổi )

Google+ photo

Bạn đang bình luận bằng tài khoản Google+ Log Out / Thay đổi )

Connecting to %s

%d bloggers like this: